MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIX ADVANCE W/PERMACORD PEEK 3 SUTURE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 4.5 HEALIX ADVANCE W/PERMACORD PEEK 3 SUTURE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 223135
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed with an unrelated non-conformance to the reported incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed 1 dissimilar complaint for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the sales representative that the anchor broke/snapped in half when the surgeon turned the anchor couple of times.The surgeon completed the procedure with a like device; there were no consequences and no delay.

Brand Name
4.5 HEALIX ADVANCE W/PERMACORD PEEK 3 SUTURE
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7727741
Report Number1221934-2018-53106
Device Sequence Number16476094
Product Code MAI
UDI-Device Identifier10886705024759
UDI-Public10886705024759
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Catalogue Number223135
Device Lot Number3759845
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2014
Initial Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1